American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11H50) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Todd Cochrane and Ali H. Hakami. Small zeros of quadratic forms mod $P^2$. Proc. Amer. Math. Soc. 140 (2012) 4041-4052.
Abstract, references, and article information   
View Article: PDF

[2] Byeong Moon Kim and Poo-Sung Park. Hermitian lattices without a basis of minimal vectors. Proc. Amer. Math. Soc. 136 (2008) 3041-3044. MR 2407065.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] R. Baeza and M. I. Icaza. On Humbert-Minkowski's constant for a number field. Proc. Amer. Math. Soc. 125 (1997) 3195-3202. MR 1403112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Patrick Chiu. Height of flat tori. Proc. Amer. Math. Soc. 125 (1997) 723-730. MR 1396970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1